EconPapers    
Economics at your fingertips  
 

Details about Yann Rébillé

Homepage:http://www.univ-nantes.fr/rebille-y
Workplace:Laboratoire d'Économie et de Management de Nantes-Atlantique (LEMNA) (Nantes-Antlantic Economics and Management Laboratory), Institut d'Économie et de Management de Nantes (IAE) (Nantes Institute of Economics and Management), Université de Nantes (University of Nantes), (more information at EDIRC)

Access statistics for papers by Yann Rébillé.

Last updated 2019-11-28. Update your information in the RePEc Author Service.

Short-id: pre344


Jump to Journal Articles

Working Papers

2015

  1. Networks of Many Public Goods with Non-Linear Best Replies
    Working Papers, Fondazione Eni Enrico Mattei Downloads View citations (1)
    Also in Climate Change and Sustainable Development, Fondazione Eni Enrico Mattei (FEEM) (2015) Downloads View citations (1)
    Working Papers, HAL (2014) Downloads

2014

  1. Influence and Social Tragedy in Networks
    Working Papers, HAL Downloads
    See also Journal Article in Revue d'économie politique (2015)

2012

  1. Equilibrium Existence and Uniqueness In Network Games with Additive Preferences
    Working Papers, HAL Downloads View citations (2)
    See also Journal Article in European Journal of Operational Research (2014)
  2. Equilibrium Uniqueness in Network Games with Strategic Substitutes
    Working Papers, HAL Downloads
  3. Sharing Water from many Rivers
    Working Papers, HAL Downloads View citations (5)
  4. Welfare Analysis in Games with substitutabilities
    Working Papers, HAL Downloads View citations (4)

2010

  1. A Radon-Nikodym approach to measure information
    Working Papers, HAL Downloads
    See also Journal Article in Mathematical Social Sciences (2011)

2009

  1. A Radon-Nikodym derivative for almost subadditive set functions
    Working Papers, HAL Downloads
  2. Autocontinuity and convergence theorems for the Choquet integral
    Working Papers, HAL Downloads

2005

  1. A Yosida-Hewitt decomposition for totally monotone games on locally compact sigma-compact topological spaces
    Cahiers de la Maison des Sciences Economiques, Université Panthéon-Sorbonne (Paris 1) Downloads
    Also in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers), HAL (2005) Downloads
  2. Decision making over imprecise lotteries
    Cahiers de la Maison des Sciences Economiques, Université Panthéon-Sorbonne (Paris 1) Downloads
    Also in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers), HAL (2005) Downloads
  3. Decision making over necessities through the Choquet integral criterion
    Cahiers de la Maison des Sciences Economiques, Université Panthéon-Sorbonne (Paris 1) Downloads View citations (2)
    Also in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers), HAL (2005) Downloads

2000

  1. Integral Representation with Continuity
    Papiers d'Economie Mathématique et Applications, Université Panthéon-Sorbonne (Paris 1)

Journal Articles

2019

  1. Continuous utility on connected separable topological spaces
    Economic Theory Bulletin, 2019, 7, (1), 147-153 Downloads

2017

  1. An axiomatization of continuous quasilinear utility
    Decisions in Economics and Finance, 2017, 40, (1), 301-315 Downloads

2015

  1. Influence and Social Tragedy in Networks
    Revue d'économie politique, 2015, 125, (6), 811-833 Downloads
    See also Working Paper (2014)

2014

  1. Equilibrium existence and uniqueness in network games with additive preferences
    European Journal of Operational Research, 2014, 232, (3), 601-606 Downloads View citations (3)
    See also Working Paper (2012)

2011

  1. A Radon-Nikodym approach to measure information
    Mathematical Social Sciences, 2011, 61, (3), 170-177 Downloads
    See also Working Paper (2010)

2007

  1. Patience in some non-additive models
    Journal of Mathematical Economics, 2007, 43, (6), 749-763 Downloads View citations (1)

2004

  1. A Yosida-Hewitt decomposition for totally monotone games
    Mathematical Social Sciences, 2004, 48, (1), 1-9 Downloads View citations (6)
  2. Some characterizations of non-additive multi-period models
    Mathematical Social Sciences, 2004, 48, (3), 235-250 Downloads View citations (11)
 
Page updated 2020-07-03